7 doctors weighed in:

Is it normal to feel pain in the breast while under hormonal.Pills?

7 doctors weighed in
Dr. James Carleo
Obstetrics & Gynecology
4 doctors agree

In brief: Possibly

It's possible. Depends on your age, how long you've been on the pill.
Questions to consider: is the pain cyclical?; is the pain bilateral or unilateral?; is the an associated lump?, is there nipple discharge?

In brief: Possibly

It's possible. Depends on your age, how long you've been on the pill.
Questions to consider: is the pain cyclical?; is the pain bilateral or unilateral?; is the an associated lump?, is there nipple discharge?
Dr. James Carleo
Dr. James Carleo
Thank
Dr. Braden Richmond
Obstetrics & Gynecology
2 doctors agree

In brief: No, but

While it's not "normal" it does occur. Not sure what is meant by hormonal pills, but it would be more likely with oral contraceptives than with hormone replacement therapy.

In brief: No, but

While it's not "normal" it does occur. Not sure what is meant by hormonal pills, but it would be more likely with oral contraceptives than with hormone replacement therapy.
Dr. Braden Richmond
Dr. Braden Richmond
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors